# SDR FDEA201302280478

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 58,908 hours, 37,579 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 1U1087
- Part serial: 1256
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACFT ENCOUNTERED UNCOMMANDED YAW.  GOC/MX DIRECTED RETURN TO DEPARTURE.  REMOVED AND REPLACED STANDBY ACTUATOR IAW AMM 27-20-151-2.  CHECKED STANDBY ACTUATOR MOVEMENT, NOTHING OUT OF NORMAL FOUND DURING CHECKS.  TESTED SYS IAW AMM  27-00-051-6 AND AMM 22-11-141-5 AND TEST PASSED.  PERFORMED VISUAL INSPECTION IN THAT AREA, NO ABNORMAL FINDING.   ACFT OK FOR SERVICE.
